# SDR ASAA2017011119326

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 36,111 hours, 10,654 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED IN CRUISE FL 380, CHECKLIST FOLLOWED CONTINUED WITH SINGLE FMC OPS.  ACFT GROUNDED. PULLED AND RESET THE NR 1 FMCS COMPUTER CIRCUIT BREAKER.  TEST SUCCESSFUL IAW AMM 34-61-00-710-801.  FMC OPS CHECKED NORMAL.
